# SDR C8GA20010003

- Difficulty date: February 18, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 42,870 hours, 29,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 57176244
- Part serial: 88H0502657
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I, A

## Discrepancy

FLIGHT 399 FROM KBWI TO KDAY AT FL 330 CO-PILOTS SLIDING WINDOW OUTER PANE EXPERIENCED MULTIPLE CRACKS EMANATING FROM FWD LWR CORNER.  AIRCRAFT DESCENDED TO FL 010 AND DEPRESSURIZED CABIN.  AIR TURNBACK TO KBWI WITH NO FURTHER INCIDENTS.
